MAUDE Adverse Event Report: CONTRACT MEDICAL INTERNATIONAL, GMBH DURA: 8FR 450MM FINISHED GOOD; INTRODUCER SHEATH

CONTRACT MEDICAL INTERNATIONAL, GMBH DURA: 8FR 450MM FINISHED GOOD; INTRODUCER SHEATH
Model Number FG-08045-001
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Cmi performed dhr review of the complaint lots (b)(4).There were found no qnrs or deviation in the records.The root cause of the incident is unknown at the time of the initial report.
 
Event or Problem Description
During the inspection performed by the distributor prior to device distribution, there was found one piece of 8fr durasheath finished good where the inner pouch was not sealed.
 
Additional Manufacturer Narrative
The problem was detected at the distributor site during the inspection prior to the distribution of the device in the market.The manufacturer performed dhr review of the complaint lot 659821.There were found no non-conformities or abnormalities in the records.Affected sample was not returned for an evaluation as it was discarded by the distributor.From the pictures sent by the distributor it can be seen, there is no sign of sealing on the pouch visible (no deformations, heat maps, etc.).That means no pressure and/or temperature impacted the pouch, so it is evident the packed device could not be inserted into the sealer and had to skip this operation.A material flow in current manufacturing processes was verified.No observation was found.The operators work in accordance with applicable working instructions and line clearance rules.A review of quality system data was done.Neither customer complaint, nor non-conformance was found for this kind of product in last 3 years which is a shelf life of the device.All data signals there is no systemic root cause, most likely this is a single occurrence of the root cause which relates to the organization of the work on the sealing table when the operator inserted non-sealed pouch to completed products.Manufacturing lot 659821 was manufactured prior to the implementation of the sensor for counting of performed seals on the sealers to prevent similar issue.

Brand Name
DURA: 8FR 450MM FINISHED GOOD
Common Device Name
INTRODUCER SHEATH
Manufacturer (Section D)
CONTRACT MEDICAL INTERNATIONAL, GMBH
lauensteiner strasse 37
dresden, 01277
GM  01277
Manufacturer (Section G)
CONTRACT MEDICAL INTERNATIONAL, GMBH
lauensteiner strasse 37
dresden, 01277
GM   01277
Manufacturer Contact
marketa shanelova
lauensteiner strasse 37
dresden, 01277
GM   01277
MDR Report Key11677710
Report Number3003637635-2021-00003
Device Sequence Number11818433
Product Code DYB
UDI-Device Identifier04251244500467
UDI-Public04251244500467
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K181463
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date11/15/2021
Device Model NumberFG-08045-001
Device Catalogue NumberFG-08045
Device Lot Number659821
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2021
Supplement Date Received by Manufacturer04/12/2021
Initial Report FDA Received Date04/16/2021
Supplement Report FDA Received Date09/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/15/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown